# SDR MASA2010101101110

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 24,546 hours, 22,988 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201WC
- Part serial: 843184
- Condition: Unserviceable
- Location: Cabin
- Part time: 5,549 hours, 4,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIFE VEST SEALED COVER BROKEN.  MX REPLACED LIFE VEST.
